# SDR UIEA2018102502337

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 76,796 hours, 16,582 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MN CARGO LOOP 1 MSG IN FLIGHT. STATUS MSG DID NOT LATCH, CYCLED ASSOCIATED CB'S PERFORMED OPS TEST IAW AMM 26-14-00. OPS CHECKED GOOD, NO MSG ON EICAS.
